# SDR DALA1102489855

- Difficulty date: January 11, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD, 90C FASTENER HOLES HAVE CHAFING MARKS,  BOTTOM.  BLENDED CHAFED AREA ON FLOOR IAW SRM 51-10-3.  ORIGINAL THICKNESS .025" AFTER BLENDOUT .012" OUT OF LIMITS IAW SRM 53-01, FIG 1.  FABRICATED PANEL WEB AND HAT CHANNELS  IAW DWG CORRECTED BY FILLING IM 316479, STA DHN 11JAN11.  REQUIRED INSP COMPLETED.
